A 30-year-old member asked:
Disclaimer

why did my medication make me fat?

1 doctor answer
Dr. Clarence Grim
56 years experience Endocrinology
Meds made fat: You ate more calories than you burned. Usually they stimualate appetite.
Answered on May 18, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 24-year-old male asked:
Dr. Robert Killian
27 years experience General Practice
Unanswerable: I am not sure what you are asking or why. Most medications do not cause obesity.
A 20-year-old male asked:
Dr. Donald Alves
23 years experience Emergency Medicine
If healthy, protein: If you are feeling well, and ideally have been evaluated by a physician recently to be sure you do not have a metabolic condition (such as thyroid dis ... Read More
1
1 thank
A member asked:
Dr. Robert Kwok
32 years experience Pediatrics
Get Dr.'s exam first: Over-the-counter diet pills decrease one's appetite a bit (they are related to stimulants). A person's desire to eat can be much stronger that a diet ... Read More
A member asked:
Dr. Dan Fisher
26 years experience Internal Medicine
Diet and Exercise: Diet and exercise are the best medications. There is no magic pill.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month